# SDR DXTA2021090248040

- Difficulty date: September 1, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 14,016 hours, 10,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 952213
- Part serial: 0761
- Condition: Torn
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT KSFO AT 50 KTS, HEARD LOUD POP FROM CABIN. ABORTED TAKE OFF. AFTER TAXI IN AND PARK FOUND 3 ACOUSTIC SEALS DEFLATED, WITH A RIP IN THE TOP LEFT SEAL. THE BOTTOM LEFT SEAL IS INFLATED. PERFORMED OPERATIONAL TEST ON ACOUSTIC DOOR SEAL TO IDENTIFY "LEFT" SEAL. UPON INFLATING ONLY THE AFT LOWER SEAL WOULD PARTIALLY INFLATE AND INNER SECTION WAS DETERIORATED. REMOVED UPPER ACOUSTIC SEAL, LOWER AFT ACOUSTIC SEAL, AND LOWER FORWARD ACOUSTIC SEAL. REMOVED EXCESS BUILD UP OF RTV OUT OR ACOUSTIC SEAL CHANNEL. INSTALLED UPPER ACOUSTIC SEAL PN: 9522-11, LOWER AFT ACOUSTIC SEAL 9522-13, AND LOWER FORWARD ACOUSTIC SEAL PN: 9522-15. PERFORMED OPERATIONAL CHECK. OPS CHECK FOUND GOOD. IAW MM 52-10-04. AML 09-03-2021
